# SDR CALA0400387

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR STATION 312 FLOORBEAM STRAP HAS LITE CORROSION.  INSTALLED NEW SECTION OF FLOORBEAM PER SRM 53-10-51.
